Alert archive / West Virginia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 14, 2014, 5:51 PM EDT for Belmont County, Monroe County, Ohio; Marshall County, Ohio County, Wetzel County, West Virginia. It was in force for 39 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2014, 5:51 PM EDT (21:51 UTC)
- Expired
- May 14, 2014, 6:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Monroe County, OH, Marshall County, WV, Ohio County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 85 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 6:22 PM EDT | HAIL 1.75 | 2 E Moundsville, WV | PING PONG TO GOLF BALL SIZED HAIL |
| May 14, 6:25 PM EDT | HAIL 1 | Mcmechen, WV | |
| May 14, 6:28 PM EDT | HAIL 1.25 | Upper Benwood, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 14, 1:23 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
737 WUUS51 KPBZ 142151 SVRPBZ OHC013-111-WVC051-069-103-142230- /O.NEW.KPBZ.SV.W.0013.140514T2151Z-140514T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 551 PM EDT WED MAY 14 2014 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN BELMONT COUNTY IN EAST CENTRAL OHIO... NORTHEASTERN MONROE COUNTY IN EAST CENTRAL OHIO... SOUTHERN OHIO COUNTY IN NORTHERN WEST VIRGINIA... MARSHALL COUNTY IN NORTHERN WEST VIRGINIA... NORTHERN WETZEL COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 630 PM EDT * AT 547 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED 5 MILES SOUTHEAST OF PROCTOR...OR NEAR WILEYVILLE...AND WAS MOVING NORTH AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE... PROCTOR... FAIRVIEW... WOODLANDS... GLEN EASTON... POWHATAN POINT... LONE OAK... MOUNDSVILLE... GLENDALE... SHADYSIDE... SHERRARD... MCMECHEN... BELLAIRE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM ALSO IS PRODUCING TORRENTIAL RAIN. POOR DRAINAGE AREAS MAY FLOOD QUICKLY. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. && LAT...LON 4007 8093 4004 8054 3963 8062 3963 8081 TIME...MOT...LOC 2151Z 177DEG 27KT 3970 8075 $$
1 follow-up statement
672 WWUS51 KPBZ 142213 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 613 PM EDT WED MAY 14 2014 OHC111-WVC103-142224- /O.CAN.KPBZ.SV.W.0013.000000T0000Z-140514T2230Z/ MONROE OH-WETZEL WV- 613 PM EDT WED MAY 14 2014 ...THE SEVERE THUNDERSTORM WARNING IS CANCELLED FOR WETZEL AND MONROE COUNTIES... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED AREA. THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 3977 8078 4007 8087 4004 8054 3974 8060 TIME...MOT...LOC 2214Z 177DEG 27KT 3987 8076 $$ OHC013-WVC051-069-142230- /O.CON.KPBZ.SV.W.0013.000000T0000Z-140514T2230Z/ BELMONT OH-OHIO WV-MARSHALL WV- 613 PM EDT WED MAY 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR MARSHALL...OHIO AND BELMONT COUNTIES... AT 611 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR POWHATAN POINT...AND WAS MOVING NORTH AT 30 MPH. THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PING PONG BALLS AND DAMAGING WINDS IN EXCESS OF 60 MPH. * LOCATIONS IMPACTED INCLUDE... GLEN EASTON... LONE OAK... MOUNDSVILLE... GLENDALE... SHADYSIDE... SHERRARD... MCMECHEN... BELLAIRE... BENWOOD... BETHLEHEM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. MOVE INTO A STURDY BUILDING AND AVOID WINDOWS. THIS STORM ALSO IS PRODUCING TORRENTIAL RAIN. POOR DRAINAGE AREAS MAY FLOOD QUICKLY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING FOR EAST CENTRAL OHIO. PLEASE REPORT SEVERE WEATHER BY CALLING...412-262-1988...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH. LAT...LON 3977 8078 4007 8087 4004 8054 3974 8060 TIME...MOT...LOC 2214Z 177DEG 27KT 3987 8076 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 5:13 PM EDT, 38 minutes earlier.
Area forecast discussion, May 14, 5:13 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 513 PM EDT WED MAY 14 2014 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PLAGUE THE UPPER OHIO VALLEY REGION UNTIL PASSAGE OF A COLD FRONT EARLY ON FRIDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... EARLY EVENING UPDATE CENTERS AROUND WINDING DOWN POPS OVER THE EASTERN FRINGES OF THE FORECAST AREA AS THE LEADING WAVE MOVES TO THE EAST OF THE AREA...AS WELL AS CONTINUING WITH HIGH POPS OVER MUCH OF OHIO GIVEN CONVERGING ECHOES IN DIFFERING SHEAR REGIMES FROM CELLS MOVING NORTHWESTWARD FROM NORTHERN WEST VIRGINA AS WELL AS THOSE MOVING NORTHEASTWARD ALONG THE SLOW MOVING COLD FRONT THAT CUTS THROUGH OHIO. THE TORNADO WATCH FOR ALL OF OUR OHIO COUNTIES REMAINS IN EFFECT THROUGH THE THE EVENING HOURS. SHEAR VALUES PER MODEL GUIDANCE SHOULD CONTINUE TO BECOME MORE FAVORABLE FOR SUSTAINED ROTATING UPDRAFTS OVER OHIO...JUST IN ADVANCE OF THE COLD FRONT. GIVEN THE MAXIMUM OF SHEAR VALUES AND INSTABILITY IN THIS REGION...AS WELL AS THE TRIGGERING MECHANISM...THE BEST CHANCE OF SIGNIFICANT CONVECTION WILL REMAIN IN THOSE AREAS. AS THE FRONT SLOWLY EDGES EASTWARD OVERNIGHT...ABOUT A COUNTY EVERY FEW HOURS...CONVECTIVE SHOWERS WILL LIKELY CONTINUE MUCH OF THE NIGHT THROUGH OHIO...EVEN AS SEVERE WEATHER CHANCES DWINDLE. ADDITIONALLY...WITH THE NEXT WAVE RIDING UP THE FRONT...COVERAGE OF SHOWERS MAY EXPAND A BIT FARTHER EASTWARD INTO THE AREA OVERNIGHT WITH THE ADVENT OF A LOW LEVEL JET NOSE TO FURTHER INDUCE CONVECTION...HOWEVER MUCH OF THIS WILL LIKELY REMAIN WEST OF THE PITTSBURGH AREA THROUGH THE NIGHT. EVERYTHING SEEMS POISED TO START TO PROGRESS EASTWARD GOING INTO THURSDAY...WITH WAVES OF CONVECTION LIKELY TO MOVE OVER THE AREA AS PWATS SURGE TO 1.5-1.75 INCHES AND A LINGERING RIGHT ENTRANCE REGION FOR THE JET OVERHEAD. THIS COULD MEAN AN ENHANCED THREAT FOR FLOODING OVER AREAS THAT EXPERIENCE TRAINING CONVECTION. GIVEN THE ONGOING TORNADO WATCH...A DECISION ON A FLASH FLOOD WATCH WILL WAIT FOR THE NEXT UPDATE. FRIES && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... DEEP LOW PRES WILL PULL A COLD FRONT ACROSS THE REGION THURSDAY WITH MUCH COOLER TEMPERATURES BEHIND THE FRONT. FORECAST...BASIN AVERAGED RAINFALL FOR THE EVENT LOOKS TO BE IN THE ONE TO TWO INCH RAIN FOR MOST AREAS. SHOWERS WITH EMBEDDED THUNDER ARE EXPECTED TO BE ONGOING ON THURSDAY MRNG...WITH GRADUAL EWD SHIFT WITH PROGRESS OF THE UPR TROF. WITH MUCH OF THE AREA BECOMING MORE SATURATED...FLOODING ISSUES WL HAVE TO BE MONITORED AND HAZARDOUS WEATHER OUTLOOK MENTION WL BE MAINTAINED FOR NOW. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... NOTICEABLY COOLER AIR WILL BE THIS WEEKEND AS THE UPPER LOW MOVES OVER THE REGION. LOW CONVECTIVE TEMPS WILL SUPPORT SHOWER CHANCES...BUT POP NUMBERS WILL REMAIN LOW END. SURFACE HIGH WILL BRING A DRY AND COOL START FOR THE BEGINNING OF NEXT WEEK. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... VFR WILL CONTINUE AT SITES THROUGH THE AFTERNOON AND EVENING OUTSIDE OF ANY SHOWERS AND THUNDERSTORMS THAT DEVELOP. WHILE SCATTERED THUNDERSTORMS MAY DEVELOP ALONG THE MASON-DIXON LINE AND MOVE NORTH...MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL OHIO AND MOVE TO THE EAST ALONG A NEARLY STATIONARY FRONT. MVFR/IFR CONDITIONS WILL BE POSSIBLE IN ANY PRECIPITATION THAT DEVELOPS...AS WELL AS GUSTY WINDS. WHILE THUNDERSTORM CHANCES WILL DIMINISH BY LATE EVENING...SHOWERS ARE EXPECTED TO MOVE EAST AND OVERSPREAD THE REGION BY THURSDAY MORNING. MARGINAL LOW LEVEL WIND SHEAR MAY DEVELOP OVERNIGHT...BUT CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE IN TAFS AT THIS TIME. SOME GUSTY WINDS MAY DEVELOP THURSDAY...WITH GUSTS UP TO 20-25 KTS. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 14, 2:15 PM EDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 215 PM EDT WED MAY 14 2014 MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001>004-012- 021>023-041-151815- GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA- BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 215 PM EDT WED MAY 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE PRIMARY SEVERE RISK IS FROM DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAVY RAIN IS EXPECTED ON THURSDAY AND THURSDAY NIGHT WITH A CROSSING COLD FRONT. SIGNIFICANT RISES ON CREEKS ARE POSSIBLE...AND A FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057>059-068-069-151815- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE- 215 PM EDT WED MAY 14 2014 ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAVY RAIN IS EXPECTED ON THURSDAY AND THURSDAY NIGHT WITH A CROSSING COLD FRONT. SIGNIFICANT RISES ON CREEKS ARE POSSIBLE...AND A FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
In the hours before
Local storm report, May 14, 3:42 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
342 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 1 S COSHOCTON 40.25N 81.85W
05/14/2014 E0.75 INCH COSHOCTON OH TRAINED SPOTTER
&&
EVENT NUMBER PBZ1401355
KRAMARLocal storm report, May 14, 3:54 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
354 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 3 SE IRVILLE 40.02N 82.09W
05/14/2014 E1.00 INCH MUSKINGUM OH PUBLIC
&&
EVENT NUMBER PBZ1401356
KRAMARSpecial weather statement, May 14, 4:21 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
421 PM EDT WED MAY 14 2014
OHZ039-048-142100-
COSHOCTON OH-TUSCARAWAS OH-
421 PM EDT WED MAY 14 2014
...A STRONG THUNDERSTORM WILL AFFECT EASTERN COSHOCTON AND WEST
CENTRAL TUSCARAWAS COUNTIES...
AT 418 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF COSHOCTON...MOVING NORTHEAST AT 25 MPH.
THIS STORM WILL PRODUCE PENNY SIZE HAIL. HEAVY RAIN WILL POND WATER
ON ROADS AND QUICKLY FILL SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
CONESVILLE... COSHOCTON... WEST LAFAYETTE...
BAKERSVILLE... BALTIC... SUGARCREEK...
PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
LAT...LON 4045 8188 4045 8168 4060 8167 4060 8165
4052 8148 4015 8181 4016 8193 4021 8204Local storm report, May 14, 5:18 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
518 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 1 N NEW PHILADELPHIA 40.50N 81.44W
05/14/2014 E0.88 INCH TUSCARAWAS OH TRAINED SPOTTER
DIME TO NICKEL SIZE
&&
EVENT NUMBER PBZ1401357
KRAMARLocal storm report, May 14, 5:19 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
519 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL DOVER 40.53N 81.48W
05/14/2014 E0.75 INCH TUSCARAWAS OH PUBLIC
&&
EVENT NUMBER PBZ1401358
KRAMARLocal storm report, May 14, 5:43 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
543 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL DOVER 40.53N 81.48W
05/14/2014 E1.00 INCH TUSCARAWAS OH PUBLIC
&&
EVENT NUMBER PBZ1401359
KRAMARThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 2:52 AM EDT | Areal Flood Advisory | PBZ | Guernsey | 6 hr |
| May 14, 2:43 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Muskingum | 47 min |
| May 14, 3:28 PM EDT | Special Weather Statement | PBZ | Coshocton, Tuscarawas | 47 min |
| May 14, 3:31 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Tuscarawas | 44 min |
| May 14, 4:21 PM EDT | Special Weather Statement | PBZ | Coshocton | 39 min |
| May 14, 4:58 PM EDT | Severe Thunderstorm Warning | PBZ | Tuscarawas | 47 min |
| May 14, 5:43 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 62 min |
| May 14, 6:27 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Harrison, Jefferson | 48 min |
| May 14, 6:42 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Monroe | 48 min |
| May 14, 6:54 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana, Jefferson | 66 min |
| May 14, 7:26 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Harrison, Jefferson, Monroe | 49 min |
| May 14, 7:29 PM EDT | Severe Thunderstorm Warning | PBZ | Muskingum | 46 min |
| May 14, 7:40 PM EDT | Flash Flood Watch | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 30 hr |
| May 13, 8:41 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 64 min |
| May 14, 11:58 AM EDT | Special Weather Statement | PBZ | Preston | 32 min |
| May 14, 12:52 PM EDT | Special Weather Statement | PBZ | Preston | 23 min |
| May 14, 1:20 PM EDT | Flash Flood Warning | PBZ | Preston | 3 hr |
| May 14, 2:51 PM EDT | Special Weather Statement | PBZ | Tucker | 114 min |
| May 14, 3:37 PM EDT | Flash Flood Warning | PBZ | Tucker | 3 hr |
| May 14, 7:17 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia | 58 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2014Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.